# SDR CA001110010

- Difficulty date: October 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL ON APPROACH AT FLAP AND SELECTION, FLAPS FAILED AT ZERO. AIRCRAFT LANDED FLAPLESS. LEFT AND RIGHT FLEX CABLES LUBRICATED, BRAKE POSITION SENSING UNITS CHANGED. SYSTEM RIGGED, FLAP ELECTRONIC CONTROL UNIT TEST CARRIED OUT, SYSTEM OPERATION CHECK CARRIED OUT, NORMAL.
